Medindia

X

Energy Drinks may Cause Headaches

by Rajashri on  September 4, 2008 at 3:15 PM Child Health News   - G J E 4
 Energy Drinks may Cause Headaches
Bob Tait, of Drug Education UK, has issued a warning that consuming energy drinks like Red Bull may cause pupils to have headaches, chest pain and can make them hyperactive as well.
Advertisement

The Nursing Standard magazine reported that Mr Tait, who delivers drug awareness classes in schools, had talked to many pupils who consumed energy drinks in excess of recommended levels.

Advertisement
"I came across one boy who was having eight a day. That is too much," Tait said. "It is hard to say in how many schools it is a problem, but it is certainly beginning to cause concern."

A spokesperson for the drink said it was not recommended for children. "However, in general children are more sensitive to caffeine than adults, this is why we do not recommend Red Bull to caffeine sensitive individuals including children."

Source: Eurekalert
RAS/N
Advertisement

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.

You May Also Like

View All >>